Alert archive / Nevada / River Flood Warnings in 2011
River Flood Warning 3, NWS Elko, NV
NWS Elko, NV issued this river flood warning at May 7, 2011, 9:12 PM PDT for Elko County, Nevada. It took effect at May 8, 2011, 2:00 AM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2011, 9:12 PM PDT (04:12 UTC)
- In effect from
- May 8, 2011, 2:00 AM PDT
- Expired
- May 9, 2011, 12:47 PM PDT
- In force
- 35 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
356
WGUS45 KLKN 080413
FLWLKN
NVC007-090412-
FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
912 PM PDT SAT MAY 7 2011
...THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEVADA...
MARYS RIVER NEAR CHARLESTON AFFECTING ELKO COUNTY
FOR THE MARYS RIVER, INCLUDING CHARLESTON, MINOR FLOODING IS
FORECASTED.
...AN ABOVE NORMAL MOUNTAIN SNOW PACK AND SATURDAY'S WARM TEMPERATURES ARE CAUSING SNOWMELT. SNOWMELT HAS LED TO MARYS RIVER NEAR CHARLESTON TO APPROACH FLOOD STAGE THIS EVENING. MARY'S RIVER IS EXPECTED TO PEAK NEAR FLOOD STAGE LATE TONIGHT THROUGH SUNDAY MORNING BEFORE SUBSIDING SUNDAY AFTERNOON. COLDER TEMPERATURES ARE EXPECTED TO REDUCE FLOODING CONCERNS LATE SUNDAY THROUGH MONDAY.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE
MARYS RIVER
CHARLESTON 5.0 4.9 SAT 08 PM 5.0 4.5 4.3
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...
A FOLLOWUP PRODUCT WILL BE ISSUED BY LATE SUNDAY...
&&
NVC007-090200-
/O.NEW.KLKN.FL.W.0003.110508T0900Z-110509T0200Z/
/MBON2.1.ER.110508T0900Z.110508T0900Z.110508T1400Z.UU/
912 PM PDT SAT MAY 7 2011
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLOOD WARNING FOR
THE MARYS RIVER NEAR CHARLESTON.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 4.9 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT...AT 5.0 FEET...FLOOD STAGE...MINOR LOWLAND FLOODING BEGINS
IN LOWEST PORTIONS OF REACH. ABOUT 600 CFS...LIKE FLOOD OF
6/3/1995.
$$4 follow-up statements
446
WGUS85 KLKN 080934
FLSLKN
NVC007-090934-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
234 AM PDT SUN MAY 8 2011
FOR THE MARYS RIVER, INCLUDING CHARLESTON, MINOR FLOODING IS OCCURING
AND IS EXPECTED TO CONTINUE.
...THE NATIONAL WEATHER SERVICE IN ELKO HAS CONTINUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEVADA...
MARYS RIVER NEAR CHARLESTON AFFECTING ELKO COUNTY
FOR THE MARYS RIVER, INCLUDING CHARLESTON, MINOR FLOODING IS
OCCURING.
...AN ABOVE NORMAL MOUNTAIN SNOW PACK AND WARM TEMPERATURES HAVE CAUSED RAPID SNOWMELT. SNOWMELT HAS LED TO MARYS RIVER NEAR CHARLESTON TO REACH FLOOD STAGE THIS MORNING. MARY'S RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE THROUGH SUNDAY BEFORE SUBSIDING ON MONDAY. COLDER TEMPERATURES ARE EXPECTED TO REDUCE SNOW MELT AND FLOODING CONCERNS ON MONDAY.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
MARYS RIVER
CHARLESTON 5.0 5.2 SUN 01 AM 5.0 4.8 4.5
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...
A FOLLOWUP PRODUCT WILL BE ISSUED LATER THIS AFTERNOON...
&&
NVC007-090200-
/O.CON.KLKN.FL.W.0003.000000T0000Z-110509T0200Z/
/MBON2.1.ER.110508T0348Z.110508T0730Z.110508T1400Z.UU/
234 AM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MARYS RIVER NEAR CHARLESTON.
* UNTIL THIS EVENING.
* AT 1:30 AM SUNDAY THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE MONDAY.
* IMPACT...AT 5.0 FEET...FLOOD STAGE...MINOR LOWLAND FLOODING BEGINS
IN LOWEST PORTIONS OF REACH. ABOUT 600 CFS...LIKE FLOOD OF
6/3/1995.
$$
TURNER451
WGUS45 KLKN 082134
FLWLKN
NVC007-092134-
FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT SUN MAY 8 2011
...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN NEVADA...
BRUNEAU RIVER AT ROWLAND AFFECTING ELKO COUNTY
OWYHEE RIVER AT MOUNTAIN CITY AFFECTING ELKO COUNTY
MARYS RIVER NEAR CHARLESTON AFFECTING ELKO COUNTY
FOR THE MARYS RIVER, INCLUDING CHARLESTON, MINOR FLOODING IS
OCCURRING, WITH RIVER LEVELS FORECASTED TO DECREASE. FOR THE BRUNEAU
RIVER, INCLUDING ROWLAND, MINOR FLOODING IS OCCURRING, WITH RIVER
LEVELS FORECASTED TO DECREASE. FOR THE OWYHEE RIVER, INCLUDING
MOUNTAIN CITY, MINOR FLOODING IS OCCURRING, WITH RIVER LEVELS
FORECASTED TO RISE SLIGHTLY.
...INSERT BASIS SECTION HERE!!!...
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
MARYS RIVER
CHARLESTON 5.0 5.1 SUN 01 PM 4.8 4.4 4.3
BRUNEAU RIVER
ROWLAND 7.0 7.1 SUN 01 PM 7.0 6.5 6.1
OWYHEE RIVER
MOUNTAIN CITY 8.0 8.4 SUN 02 PM 8.5 8.0 7.8
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...
A FOLLOWUP PRODUCT WILL BE ISSUED LATER TONIGHT...
&&
NVC007-090912-
/O.EXT.KLKN.FL.W.0003.000000T0000Z-110509T0912Z/
/MBON2.1.ER.110508T0348Z.110508T0730Z.110508T2112Z.UU/
234 PM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MARYS RIVER NEAR CHARLESTON.
* THROUGH THIS EVENING.
* AT 1:30 PM SUNDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATER THIS EVENING.
* IMPACT...AT 5.0 FEET...FLOOD STAGE...MINOR LOWLAND FLOODING BEGINS
IN LOWEST PORTIONS OF REACH. ABOUT 600 CFS...LIKE FLOOD OF
6/3/1995.
$$
NVC007-092134-
/O.CON.KLKN.FL.W.0004.000000T0000Z-000000T0000Z/
/BRON2.1.ER.110508T0850Z.110508T2000Z.000000T0000Z.UU/
234 PM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE BRUNEAU RIVER AT ROWLAND.
* THROUGH TONIGHT.
* AT 1:30 PM SUNDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* IMPACT...AT 7.0 FEET...FLOOD STAGE; MINOR FLOODING.
$$
NVC007-092134-
/O.CON.KLKN.FL.W.0005.000000T0000Z-000000T0000Z/
/OMCN2.1.ER.110508T0818Z.110508T2030Z.000000T0000Z.UU/
234 PM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE OWYHEE RIVER AT MOUNTAIN CITY.
* THROUGH MONDAY NIGHT.
* AT 2:00 PM SUNDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* IMPACT...AT 8.0 FEET...FLOOD STAGE; MINOR FLOODING.
$$167
WGUS45 KLKN 082144 CCA
FLWLKN
NVC007-092134-
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT SUN MAY 8 2011
...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN NEVADA...
BRUNEAU RIVER AT ROWLAND AFFECTING ELKO COUNTY
OWYHEE RIVER AT MOUNTAIN CITY AFFECTING ELKO COUNTY
MARYS RIVER NEAR CHARLESTON AFFECTING ELKO COUNTY
FOR THE MARYS RIVER, INCLUDING CHARLESTON, MINOR FLOODING IS
OCCURRING, WITH RIVER LEVELS FORECASTED TO DECREASE. FOR THE BRUNEAU
RIVER, INCLUDING ROWLAND, MINOR FLOODING IS OCCURRING, WITH RIVER
LEVELS FORECASTED TO DECREASE. FOR THE OWYHEE RIVER, INCLUDING
MOUNTAIN CITY, MINOR FLOODING IS OCCURRING, WITH RIVER LEVELS
FORECASTED TO RISE SLIGHTLY.
...SNOWMELT FROM RECENT WARM TEMPERATURES HAVE CAUSED HIGH FLOWS ON SOME
AREA STREAMS AND RIVERS. WITH THE ARRIVAL OF COOLER TEMPERATURES TODAY
STREAMS AND RIVERS WILL SLOWLY BEGIN TO RECEDE...
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
MARYS RIVER
CHARLESTON 5.0 5.1 SUN 01 PM 4.8 4.4 4.3
BRUNEAU RIVER
ROWLAND 7.0 7.1 SUN 01 PM 7.0 6.5 6.1
OWYHEE RIVER
MOUNTAIN CITY 8.0 8.4 SUN 02 PM 8.5 8.0 7.8
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...
A FOLLOWUP PRODUCT WILL BE ISSUED LATER TONIGHT...
&&
NVC007-090912-
/O.EXT.KLKN.FL.W.0003.000000T0000Z-110509T0912Z/
/MBON2.1.ER.110508T0348Z.110508T0730Z.110508T2112Z.UU/
234 PM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MARYS RIVER NEAR CHARLESTON.
* THROUGH THIS EVENING.
* AT 1:30 PM SUNDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATER THIS EVENING.
* IMPACT...AT 5.0 FEET...FLOOD STAGE...MINOR LOWLAND FLOODING BEGINS
IN LOWEST PORTIONS OF REACH. ABOUT 600 CFS...LIKE FLOOD OF
6/3/1995.
$$
NVC007-092134-
/O.CON.KLKN.FL.W.0004.000000T0000Z-000000T0000Z/
/BRON2.1.ER.110508T0850Z.110508T2000Z.000000T0000Z.UU/
234 PM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE BRUNEAU RIVER AT ROWLAND.
* THROUGH TONIGHT.
* AT 1:30 PM SUNDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* IMPACT...AT 7.0 FEET...FLOOD STAGE; MINOR FLOODING.
$$
NVC007-092134-
/O.CON.KLKN.FL.W.0005.000000T0000Z-000000T0000Z/
/OMCN2.1.ER.110508T0818Z.110508T2030Z.000000T0000Z.UU/
234 PM PDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE OWYHEE RIVER AT MOUNTAIN CITY.
* THROUGH MONDAY NIGHT.
* AT 2:00 PM SUNDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* IMPACT...AT 8.0 FEET...FLOOD STAGE; MINOR FLOODING.
$$899
WGUS85 KLKN 090835
FLSLKN
NVC007-100835-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
135 AM PDT MON MAY 9 2011
FOR THE MARYS RIVER, INCLUDING CHARLESTON, MINOR FLOODING IS
OCCURING, WITH RIVER LEVELS FORECASTED TO DECREASE. FOR THE BRUNEAU
RIVER, INCLUDING ROWLAND, MINOR FLOODING IS OCCURING. FOR THE OWYHEE RIVER, INCLUDING MOUNTAIN CITY, MINOR FLOODING IS OCCURING AND MODERATE FLOODING IS POSSIBLE.
...SNOWMELT FROM RECENT WARM TEMPERATURES AND RAIN ON A MELTING SNOWPACK HAVE CAUSED HIGH FLOWS ON SOME AREA STREAMS AND RIVERS...
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
MARYS RIVER
CHARLESTON 5.0 5.1 MON 12 AM 4.4 4.3 4.3
BRUNEAU RIVER
ROWLAND 7.0 7.3 MON 12 AM 7.5 7.3 7.1
OWYHEE RIVER
MOUNTAIN CITY 8.0 8.5 MON 12 AM 8.8 9.0 9.1
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...
A FOLLOWUP PRODUCT WILL BE ISSUED LATER THIS AFTERNOON...
&&
NVC007-091947-
/O.EXT.KLKN.FL.W.0003.000000T0000Z-110509T1947Z/
/MBON2.1.ER.110508T0348Z.110508T0730Z.110509T0747Z.UU/
135 AM PDT MON MAY 9 2011
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE MARYS RIVER NEAR CHARLESTON.
* UNTIL THIS AFTERNOON.
* AT 12:30 AM MONDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY.
* IMPACT...AT 5.0 FEET...FLOOD STAGE...MINOR LOWLAND FLOODING BEGINS
IN LOWEST PORTIONS OF REACH.
$$
NVC007-100835-
/O.CON.KLKN.FL.W.0004.000000T0000Z-000000T0000Z/
/BRON2.1.ER.110508T0850Z.110509T0600Z.000000T0000Z.UU/
135 AM PDT MON MAY 9 2011
THE FLOOD WARNING CONTINUES FOR
THE BRUNEAU RIVER AT ROWLAND.
* UNTIL FURTHER NOTICE.
* AT 12:30 AM MONDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* IMPACT...AT 7.0 FEET...FLOOD STAGE; MINOR FLOODING.
$$
NVC007-100835-
/O.CON.KLKN.FL.W.0005.000000T0000Z-000000T0000Z/
/OMCN2.1.ER.110508T0818Z.110509T0700Z.000000T0000Z.UU/
135 AM PDT MON MAY 9 2011
THE FLOOD WARNING CONTINUES FOR
THE OWYHEE RIVER AT MOUNTAIN CITY.
* UNTIL FURTHER NOTICE.
* AT 1:00 AM MONDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 8.0 FEET.
* IMPACT...AT 8.0 FEET...FLOOD STAGE; MINOR FLOODING.
* IMPACT...AT 9.0 FEET...MODERATE FLOODING; BUSINESSES ALONG THE
OWYHEE RIVER IN MOUNTAIN CITY WILL EXPERIENCE WATER DAMAGE.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this river flood warning went out at May 7, 2:39 PM PDT, 6 hours 33 minutes earlier.
Area forecast discussion, May 7, 2:39 PM PDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 239 PM PDT SAT MAY 7 2011 .SYNOPSIS...A COLD LOW PRESSURE SYSTEM WILL BEGIN TO SETTLE INTO THE GREAT TONIGHT AND CONTINUE ACROSS THE REGION THROUGH TUESDAY BRINGING WET WEATHER AND UNSEASONABLY COOL TEMPERATURES. DRY WEATHER WILL RETURN ON WEDNESDAY WITH TEMPERATURES CLIMBING ABOVE NORMAL FOR THE LATTER PART OF NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH TUESDAY. DEEP COLD UPPER LOW CENTERED OFF THE NW WASHINGTON COAST WILL SLOWLY DIG SWD OVER THE NEXT 36 HRS WITH THE CENTER OVER THE GREAT BASIN BY MONDAY MORNING. THIS LOW WILL FINALLY BEGIN TO EXIT THE REGION ON TUESDAY. THUS SEVERAL DAYS OF COOL WET WEATHER IS IN STORE FOR THE AREA. COLD FRONT ON SRN EDGE OF UPPER LOW CIRCULATION WILL PUSH INTO NWRN NV THIS EVENING AND WORK ITS WAY ACROSS THE REST OF NRN NV TONIGHT AND MONDAY MORNING BRINGING VALLEY RAIN AND MTN SNOW. FRONT WILL THEN WORK ITS WAY INTO CNTRL NV DURING THE DAY SUNDAY. HAVE INCLUDED SLIGHT CHANCE OF TSTMS OVER MOST OF THE AREA SUNDAY AFTN AS ATMOSPHERE BECOMES UNSTABLE. MODELS CONTINUE TO SHOW BAROCLINIC BAND SETTING UP ACROSS WHITE PINE COUNTY AND THE ERN HALF OF NRN NYE COUNTY SUNDAY AFTN WITH RATHER IMPRESSIVE AMOUNTS OF PRECIPITATION IN THE 1/2 TO 3/4 INCH RANGE BY MONDAY MORNING. FORTUNATELY SNOW LEVELS WILL BE RATHER HIGH...GENERALLY ABOVE 7500 FT...SO TRAVEL IMPACTS WILL BE RATHER MINIMAL. THE COLDEST TEMPS WILL BE OVER THE AREA SUNDAY NIGHT AND MONDAY MORNING. THIS WILL ALLOW SNOW LEVELS TO LOWER TO MOST VALLEY FLOORS. SNOWFALL ACCUMULATIONS WILL GENERALLY BE UNDER 1 INCH AND BE MOSTLY CONFINED TO GRASSY AND VEGETATED AREAS AS WARM ROAD SFC TEMPS WILL CAUSE MOST SNOW TO MELT. BY MONDAY UPPER LOW WILL SETTLE IN OVER THE GREAT BASIN AND ELONGATE. WITH LACK OF SIGNIFICANT DYNAMICAL FEATURES PRECIPITATION WILL BE MORE DIURNAL IN NATURE BEING DRIVEN MOSTLY BY SOLAR HEATING. THIS WILL PRODUCE SCATTERED SHOWERS FAVORING THE AFTN HOURS. MONDAY NIGHT INTO TUESDAY MORNING WILL SEE A MORE ORGANIZED AREA OF PRECIPITATION AS WRAP AROUND MOISTURE ON BACK SIDE OF UPPER LOW WILL PUSH INTO NRN NV. THEREFORE HAVE UPPED POPS INTO THE LIKELY CATEGORY ACROSS MOST OF NERN NV. BY LATE TUESDAY UPPER LOW FINALLY BEGINNING TO DEPART THE AREA WITH SHOWERS MOSTLY CONFINED TO ERN NV. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY. SHORTWAVE EXITING INTO UTAH TUESDAY NIGHT WITH SLIGHT CHANCE POPS ACROSS EASTERN THIRD OF THE CWA. HIGH PRESSURE BUILDS IN FROM THE WEST WEDNESDAY FOR DRY CONDITIONS. AN UPPER LEVEL LOW OVER THE OFFSHORE WATERS OF THE PAC NW WEDNESDAY WILL SLOWLY DIG DOWN THE WEST COAST THROUGH THE LONG TERM PERIOD. SOUTHWEST FLOW ALOFT WILL DOMINATE WEDNESDAY THROUGH NEXT SATURDAY WITH TEMPERATURES 4-8 DEGREES ABOVE NORMAL IN MOST AREAS. CLOUDS ASSOCIATED WITH THE LOW ALONG THE WEST COAST WILL SPREAD OVER NORTHWESTERN NEVADA MUCH OF THE LONG TERM PERIOD. EXPECT ENOUGH INSTABILITY IN THE SW FLOW BY FRIDAY AFTERNOON FOR SOME ISOLATED THUNDERSTORMS...MAINLY ALONG THE LINE DEFINED BY THE CITIES OF TONOPAH...EUREKA...ELKO...WELLS AND JACKPOT. && .AVIATION...SHOWERS AND ISOLATED THUNDERSTORMS ACROSS EXTREME NORTHERN NEVADA THIS AFTERNOON AND EARLY EVENING. SHOWERS WILL SPREAD SOUTHEAST INTO CENTRAL NEVADA TONIGHT WITH CEILINGS POSSIBLY LOWERING TO MVFR CONDITIONS IN MODERATE RAIN SHOWERS. LIGHT TO MODERATE SHOWERS CONTINUE INTO SUNDAY ACROSS NORTHERN AND CENTRAL NEVADA WITH ISOLATED TS POSSIBLE. COULD SEE SOME HEAVY SHOWERS ACROSS EAST-CENTRAL NEVADA SUNDAY WITH CIGS AND VIS LOWERING TO MVFR AND POSSIBLY IFR CONDITIONS AT TIMES AT KELY. && .HYDROLOGY...ANOTHER DAY OF WARM TEMPERATURES HAVE CAUSED FLOWS ON STREAMS AND RIVERS TO CONTINUE TO RISE. ALL STREAMS AND RIVERS ARE FORECASTED TO REMAIN BELOW FLOOD STAGE BUT MARTIN CREEK IN ERN HUMBOLDT COUNTY...THE UPPER PORTION OF THE MARYS RIVER...THE OWYHEE RIVER...AND THE BRUNEAU RIVER WILL CREST A LITTLE BELOW FLOOD STAGE LATER TONIGHT AND SUNDAY. SEE THE LATEST RIVER STATEMENT FOR MORE DETAILED INFO. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 91/96/96
Hazardous weather outlook, May 7, 2:26 PM PDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 226 PM PDT SAT MAY 7 2011 NVZ013-030>037-082130- NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 226 PM PDT SAT MAY 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE INTO NORTHWEST NEVADA TONIGHT BRINGING VALLEY RAIN AND MOUNTAIN SNOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD LOW PRESSURE SYSTEM WILL BRING WET AND UNSEASONABLY COOL WEATHER THROUGH TUESDAY. SNOW LEVELS WILL LOWER TO VALLEY FLOORS SUNDAY NIGHT AND MONDAY MORNING. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW 2 INCHES IN MOST VALLEYS AND MAINLY BE CONFINED TO GRASSY AND VEGETATED AREAS. WARM ROAD SURFACE TEMPERATURES WILL CAUSE MOST SNOWFALL TO MELT ON THOSE SURFACES. HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER WEDNESDAY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:43 AM PDT | River Flood Warning | LKN | Elko | 6 days |
| May 8, 2:57 AM PDT | River Flood Warning | LKN | Elko | 6 days |
Nearby
River Flood Warnings in Nevada, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.